Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Jul 3, 2012, 7:49 PM EDT for Orange County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2012, 7:49 PM EDT (23:49 UTC)
- Expired
- Jul 3, 2012, 8:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Melbourne, FL
County Orange County, FL
The radar
The Melbourne radar (KMLB), 105 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 11.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 550 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
046
WWUS82 KMLB 032349
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
749 PM EDT TUE JUL 3 2012
FLZ045-040015-
ORANGE-
749 PM EDT TUE JUL 3 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER WESTERN ORANGE COUNTY...
* UNTIL 815 PM EDT.
AT 747 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER
WINDERMERE...MOVING NORTH AT 10 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2866 8146 2839 8157 2839 8166 2856 8166
2858 8165 2859 8166 2862 8166
TIME...MOT...LOC 2349Z 190DEG 19KT 2851 8160
$$
KELLYWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Jul 3, 2:25 PM EDT, 5 hours 24 minutes earlier.
Area forecast discussion, Jul 3, 2:25 PM EDT, 5 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 225 PM EDT TUE JUL 3 2012 .DISCUSSION... REMAINDER OF THIS AFTERNOON THROUGH TONIGHT...EAST COAST SEA BREEZE JUST STARTING TO MOVE WEST TOWARD I-95. AS EXPECTED...INITIAL STORMS POPPED ALONG SEA/LAKE BREEZE INTERFACE ON THE NE SIDE OF LAKE OKEE. WEST COAST SEA BREEZE PUSHING INLAND AT A DECENT CLIP AND IS MORE CONVECTIVELY ACTIVE THAN THE ATLANTIC BREEZE. WCSB SHOULD CRUISE EASTWARD INTO THE CENTRAL CWA THROUGH LATE AFTERNOON...WITH A LATE COLLISION EXPECTED FROM INTERIOR VOLUSIA SOUTH TO SANFORD...AND THEN INTO THE EASTERN SIDE OF THE GREATER ORLANDO AREA TO LAKE KISSIMMEE. BEST CHANCE FOR STORMS WILL BE RIGHT WHERE THE COLLISION OCCURS AS LOCAL STEERING FLOW IS NON-EXISTENT. WILL RUN WITH PRE-FIRST PERIOD FOR ACTIVITY THAT FORMS/CONTINUES THROUGH SUNSET...BUT WILL ALSO NUDGE EARLY EVENING POPS UP AND EXPAND AREA A LITTLE TO THE EAST GIVEN EXPECTED LOCATION OF ECSB/WCSB COLLISION. PREVIOUS DISCUSSIONS... INDEPENDENCE DAY...WEAK RIDGE AXIS WILL DRIFT NORTHWARD AND EXTEND ACROSS THE CENTRAL PENINSULA. LOW LEVEL FLOW WILL BE RELATIVELY LIGHT WITH SEA BREEZE BOUNDARIES DEVELOPING AND DRIFTING INLAND FROM BOTH COASTS. SUFFICIENT MOISTURE AND INSTABILITY FOR A FEW STORMS TO FORM ALONG THE SEA BREEZES EARLY AFTERNOON...THEN STORM COVERAGE INCREASING TO SCATTERED DURING THE LATE AFTERNOON AS THE BOUNDARIES COLLIDE OVER THE INTERIOR SECTIONS. A FEW STORMS LINGERING INTO THE EARLY EVENING HOURS BUT SHOULD DIMINISH ACROSS MOST LOCATIONS IN TIME FOR THE EVENING FIREWORKS. HIGH TEMPS REACHING MID 90S INLAND AND LOWER 90S COAST...EXCEPT UPPER 80S/NEAR 90 TREASURE COAST WITH EARLIER SEA BREEZE ONSET. OVERNIGHT MINS GENERALLY IN THE MID 70S. THU-MON...LOW LEVEL RIDGE AXIS WILL DRIFT NORTHWARD LATE WEEK INTO THE WEEKEND. THIS WILL PUT EC FL IN SE-ESE FLOW WITH PASSAGE OF WEAK EASTERLY WAVES ACROSS SOUTHERN SECTIONS HELPING BOOST PRECIPITABLE WATER VALUES. RIDGE ALOFT WILL STRENGTHEN OVER PLAINS/MIDWEST STATES BUT EC FL WILL BE LOCATED IN AREA OF WEAK TROFFING ALOFT TO THE EAST OF THE RIDGE MOST OF THE PERIOD. POPS WILL BE IN SCATTERED CATEGORY ALL AREAS DURING THIS TIME FRAME BUT WITH VALUES A LITTLE HIGHER IN THE SOUTH AND WESTERN INTERIOR GIVEN DEEPER MOISTURE SOUTH AND POSITION OF RIDGE AXIS FAVORING SEA BREEZE COLLISIONS OCCURRING WELL INLAND. MAX TEMPS GENERALLY IN THE MID 90S INTERIOR AND LOWER 90S AT THE COAST. && .AVIATION... BEST CHC FOR TS INVOF COASTAL SITES (EXCLUDING DAB) WILL BE 17Z-21Z...WITH INITIAL ONSET EXPECTED NEAR SUA AND PROPAGATING N TWD MLB. BETTER CHANCE LATER ON FROM ABOUT 19Z-23Z OVER THE INTERIOR AND POSSIBLY NEAR DAB AS WELL. IFR VSBYS IN +RA SHOULD ANY CELL FORM DIRECTLY OVER LCL AIRPORTS AS MOTION WILL BE QSTNRY. LCL G30KT+ ALSO POSSIBLE...THOUGH CELLS WILL DISSIPATE RIGHT WHERE THEY DEVELOP. && .MARINE...ATLANTIC RIDGE AXIS OVER SOUTH FL WILL SLOWLY LIFT NORTH INTO THE CENTRAL PENINSULA FORM MID TO LATE WEEK. EXPECT A GENERALLY LIGHT TO GENTLE BREEZE WITH A MODERATE ONSHORE BREEZE NEAR THE COAST EACH AFTERNOON ASCD WITH SEA BREEZE CIRCULATION. COULD POSSIBLY SEE WINDS KICK UP DURING NOCTURNAL INSTABILITY CYCLE AS WELL. BUT OVERALL WIND AND SEAS WILL REMAIN QUITE FAVORABLE FOR BOATING THIS WEEK. && .PRELIMINARY POINT TEMPS/POPS... DAB 73 92 73 92 / 10 30 10 30 MCO 73 93 74 94 / 10 30 20 40 MLB 73 91 75 90 / 10 20 10 20 VRB 73 90 73 89 / 10 20 10 20 LEE 75 93 75 94 / 20 30 20 40 SFB 75 94 75 94 / 10 30 20 40 ORL 76 94 76 94 / 10 30 20 40 FPR 72 90 73 89 / 10 20 10 20 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM...CRISTALDI LONG TERM....WIMMER AVIATION...CRISTALDI
Hazardous weather outlook, Jul 3, 11:33 AM EDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1133 AM EDT TUE JUL 3 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-040000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1133 AM EDT TUE JUL 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG THE EAST COAST SEA BREEZE JUST INLAND FROM THE COAST MID AFTERNOON WITH COVERAGE INCREASING ACROSS THE INTERIOR AND ALONG THE COAST NORTH OF CAPE CANAVERAL THROUGH THE LATE AFTERNOON. THE HIGHEST COVERAGE IS EXPECTED TO BE PRIMARILY WEST OF THE ORLANDO METRO AND ALONG THE KISSIMMEE RIVER AND WEST OF INTERSTATE 95 IN COASTAL VOLUSIA COUNTY FROM LATE AFTERNOON THROUGH THE EVENING AS SEA BREEZES COLLIDE WITH OUTFLOW BOUNDARIES. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING WIND GUSTS OVER 35 MPH AND SMALL HAIL. THE STEERING WINDFLOW PATTERN REMAINS WEAK WHICH WILL RESULT IN A SLOW AND ERRATIC STORM MOTION. STORMS THAT REMAIN IN ONE LOCATION FOR A LONG PERIOD OF TIME ARE CAPABLE OF PRODUCING LARGE AMOUNTS OF RAIN RESULTING IN THE PONDING OF WATER ON ROADWAYS AND LOCALIZED MINOR FLOODING OF LOW LYING AREAS. .FLOOD IMPACT... SLOW MOVING STORMS WILL HAVE THE CAPABILITY OF PRODUCING TEMPORARY EXCESSIVE ACCUMULATIONS OF RAIN WATER ON ROADS...HIGHWAYS... BENEATH BRIDGES AND IN LOW LYING AREAS. WHEN DRIVING AND ENCOUNTERING STANDING WATER ON THE ROADWAYS REMEMBER TO SLOW DOWN AND TO INCREASE THE FOLLOWING DISTANCE BETWEEN YOUR CAR AND OTHER CARS. .RIP CURRENT IMPACT... AN ELEVATED RIP CURRENT RISK WILL EXIST AT AREA BEACHES THIS AFTERNOON AND EVENING DUE TO TIDAL CONDITIONS WITH THE FULL MOON. REMEMBER TO SWIM ONLY WITHIN SIGHT OF A LIFEGUARD...AND NEVER SWIM ALONE. .MARINE THUNDERSTORM GUST IMPACT... SHOWERS AND STORMS WILL DEVELOP PRIMARILY ACROSS INTERIOR LOCATIONS THIS AFTERNOON AFFECTING INLAND LAKES AND WATERWAYS. ANY STORMS THAT DEVELOP WILL MOVE LITTLE...AND BE CAPABLE OF PRODUCING WIND GUSTS TO 34 KNOTS AND FREQUENT CLOUD TO WATER STRIKES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED LIGHTNING STORMS ARE EXPECTED EACH AFTERNOON ACROSS EAST CENTRAL FLORIDA. THE HIGHEST COVERAGE WILL BE ACROSS THE INTERIOR WITH THE COLLISION OF THE EAST AND WEST COAST SEA BREEZES IN THE EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. MOSES/UPDATE WIMMER
In the hours before
Local storm report, Jul 3, 2:53 PM EDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
253 PM EDT TUE JUL 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 4 W PORT SAINT LUCIE 27.28N 80.42W
07/03/2012 E0.50 INCH ST. LUCIE FL EMERGENCY MNGR
SAINT LUCIE EMERGENCY MGMT. REPORTED MARBLE SIZE HAIL AT
I95 AND GATLIN BLVD.
&&
FXDSpecial weather statement, Jul 3, 3:28 PM EDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
328 PM EDT TUE JUL 3 2012
FLZ059-032015-
ST. LUCIE-
328 PM EDT TUE JUL 3 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SMALL HAIL OVER
NORTHERN ST. LUCIE COUNTY...
* UNTIL 415 PM EDT.
AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM CAPABLE OF PRODUCING UP TO HALF INCH SIZED HAIL 8 MILES
WEST OF FORT PIERCE...DRIFTING SOUTHWEST AT 5 MPH.
TORRENTIAL RAINFALL BETWEEN 2 AND 3 INCHES IN A 60 TO 90 MINUTE
PERIOD...AND FREQUENT LIGHTNING CAN ALSO BE EXPECTED. THIS WILL
CAUSE TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR
DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO
REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN
OTHER VEHICLES.
STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS
ARE IN USE.
LAT...LON 2734 8042 2740 8060 2756 8052 2756 8049
2752 8035
TIME...MOT...LOC 1925Z 019DEG 4KT 2747 8048
CRISTALDISpecial weather statement, Jul 3, 4:50 PM EDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
450 PM EDT TUE JUL 3 2012
FLZ053-058-032130-
OKEECHOBEE-OSCEOLA-
450 PM EDT TUE JUL 3 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHWESTERN OKEECHOBEE
COUNTY...SOUTHERN OSCEOLA COUNTY...
* UNTIL 530 PM EDT.
AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 9 MILES SOUTH
OF LAKE MARIAN...MOVING NORTHWEST AT 5 MPH. ADDITIONAL STORMS WILL
DEVELOP ALONG A COMBINATION OUTFLOW AND SEA BREEZE BOUNDARY PUSHING
NORTHWEST ACROSS THIS AREA.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2733 8105 2736 8104 2738 8107 2738 8111
2742 8115 2745 8115 2749 8121 2753 8121
2760 8114 2766 8114 2783 8122 2785 8129
2789 8130 2801 8122 2795 8087 2758 8089
2731 8103
TIME...MOT...LOC 2048Z 144DEG 3KT 2774 8106
KELLYSpecial weather statement, Jul 3, 7:08 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
708 PM EDT TUE JUL 3 2012
FLZ045-046-053-032345-
ORANGE-OSCEOLA-SEMINOLE-
708 PM EDT TUE JUL 3 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER ORANGE COUNTY...
NORTHWESTERN OSCEOLA COUNTY...SEMINOLE COUNTY...
* UNTIL 745 PM EDT.
AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER UNION
PARK. THE STORM WAS NEARLY STATIONARY. OTHER STORMS WILL DEVELOP AS
NUMEROUS COLLISIONS BETWEEN SEA BREEZE AND OUTFLOW BOUNDARIES OCCUR
ACROSS WESTERN ORANGE...NORTHWEST OSCEOLA AND SEMINOLE COUNTIES.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2870 8164 2879 8147 2878 8142 2881 8142
2885 8135 2865 8102 2827 8156 2826 8165
TIME...MOT...LOC 2306Z 130DEG 2KT 2860 8124
KELLYSpecial weather statement, Jul 3, 7:44 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
744 PM EDT TUE JUL 3 2012
FLZ144-040015-
SOUTHERN LAKE COUNTY-
744 PM EDT TUE JUL 3 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER SOUTHERN LAKE COUNTY...
* UNTIL 815 PM EDT.
AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 9 MILES
SOUTHWEST OF LAKE LOUISA...MOVING NORTH AT 10 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2855 8189 2861 8166 2859 8165 2857 8165
2856 8166 2835 8166 2834 8179 2836 8180
2836 8185 2834 8186 2834 8190
TIME...MOT...LOC 2344Z 176DEG 9KT 2838 8181
KELLYSpecial weather statement, Jul 3, 7:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
749 PM EDT TUE JUL 3 2012
FLZ045-040015-
ORANGE-
749 PM EDT TUE JUL 3 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER WESTERN ORANGE COUNTY...
* UNTIL 815 PM EDT.
AT 747 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER
WINDERMERE...MOVING NORTH AT 10 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2866 8146 2839 8157 2839 8166 2856 8166
2858 8165 2859 8166 2862 8166
TIME...MOT...LOC 2349Z 190DEG 19KT 2851 8160
KELLYThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 3:28 PM EDT | Special Weather Statement | MLB | Saint Lucie | 47 min |
| Jul 3, 4:50 PM EDT | Special Weather Statement | MLB | Okeechobee | 40 min |
| Jul 3, 7:08 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 37 min |
| Jul 3, 7:44 PM EDT | Special Weather Statement | MLB | Lake | 31 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.